Hazard Rates and Subexponential Distributions

A. Baltrunas; E. Omey; S Van Gulck

Publications de l'Institut Mathématique (2006)

  • Volume: 80(94), Issue: 100, page 29-46
  • ISSN: 0350-1302

How to cite


A. Baltrunas, E. Omey, and S Van Gulck. "Hazard Rates and Subexponential Distributions." Publications de l'Institut Mathématique 80(94).100 (2006): 29-46. <http://eudml.org/doc/258302>.

author = {A. Baltrunas, E. Omey, S Van Gulck},
journal = {Publications de l'Institut Mathématique},
keywords = {regular variation; subordination},
language = {eng},
number = {100},
pages = {29-46},
publisher = {Matematički institut SANU},
title = {Hazard Rates and Subexponential Distributions},
url = {http://eudml.org/doc/258302},
volume = {80(94)},
year = {2006},

AU - A. Baltrunas
AU - E. Omey
AU - S Van Gulck
TI - Hazard Rates and Subexponential Distributions
JO - Publications de l'Institut Mathématique
PY - 2006
PB - Matematički institut SANU
VL - 80(94)
IS - 100
SP - 29
EP - 46
LA - eng
KW - regular variation; subordination
UR - http://eudml.org/doc/258302
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.